# SDR IPXA2025100179463

- Difficulty date: September 22, 2025
- Submitted: October 8, 2025
- Operation: Air carrier
- Aircraft: N173UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0868
- Aircraft time: 20,435 hours, 12,399 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Rub Strip
- Part number: 321A040SS
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENG #2 I/B T/R AFT UPPER RUB STRIP HAVE GOUGES. MARKED AREA. DOT 90-030 .REMOVED UPPER AFT RUB STRIP #2 ENGINE T/R IAW A300-600 SRM 51-40-21.FABRICATED RUB STRIP AND AFT BRACKET ENGINE #2 R/H T/R UPPER IAW GMM 09.08 PARAGRAPH 09.08.RUB STRIP INSTALLED IAW A300-600, SRM51-40-21
